# SDR QXEA9600211

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818PH
- Make and model: Dhav DHC8102
- Aircraft serial: 58
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: 82410162007
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UNABLE TO RESET EMERGENCY LIGHTING.  EMERGENCY LIGHTING CONTROL BOX REPLACED AND EMERGENCY LIGHTS OPS CHECKED GOOD.
